Results 1 to 9 of 9
Like Tree1Likes
  • 1 Post By Oki-Des

Thread: Steroid side effects true/false

  1. #1
    Rick hunter is offline New Member
    Join Date
    Mar 2015
    Posts
    11

    Post Steroid side effects true/false

    Hey friends

    I'm new to the group and this is my first post, I was hoping you guys could help me out. I just turned 22, 5'10 and weigh 195lbs and I completed 1 cycle designed by a trainer. The cycle consisted of Tren injections , Test injections and t3 pills. I did everything clean and was very careful. (Sorry I don't have the exact amount numbers, I deleted the plan off my phone awhile ago but it was all in normal range nothing crazy). Then when I was done the cycle I waited a whole month Before then finally taking my post cycle (yes I know your not suppose to wait that long to take your post cycle now) the post cycle was of anastrozole (1mg) which I took 1 every second day and clomifene citrate capsules (50mg) with I took 3 week 1, 2 week 2, the 1 for the remainder of the post cycle. After coming off the cycle and before I got on the post cycle I experienced really bad acne on my arm back neck and chest but that was really the only side effect and now after doing the post cycle, mostly all my acne has gone away and is getting better every day. I didn't have any other side effect til this day. I was just wondering if I was ok since I'm off the gear ? Because one of my friends took basically the same thing as me and is losing his hair badly, my hair is completely fine tho. Basically what I'm asking is if I did the cycle and the whole post cycle and have no experienced any sides except the acne til
    This day will I be ok if I never touch steroids again ? Cause I'm always concerned all start losing my hair , get man boobs Ect, cause I did a cycle. Thanks for all of your time much appreciated

  2. #2
    sahil848 is offline Junior Member
    Join Date
    May 2014
    Location
    INDIA
    Posts
    93
    Hi Friend - Your cycle was waste of money and time.

    If you really want to be expert to execute your cycle please check the links below or look for all austinite posts.

    Austinite Database link

    http://forums.steroid.com/anabolic-s...-database.html

  3. #3
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    First you need blood work to check how are your hormones.

    If everything is alright with the bloodwork, it may happen that you dont have anymore side effects, but it can also happen, specially because you are young, that further down the road you can have hormonal problems.

    So the answer is not true or false as nobody cam predict the future

  4. #4
    diesel101's Avatar
    diesel101 is offline Anabolic Member
    Join Date
    Oct 2012
    Location
    upper midwest
    Posts
    4,306
    And you also should find a different trainer.

  5. #5
    Oki-Des's Avatar
    Oki-Des is offline Anabolic Member
    Join Date
    Feb 2006
    Location
    Florida
    Posts
    3,306
    Yeah, he is a moron to put you on tren for your first cycle. Unfortunately when money is involved common sense is sometimes thrown out the window in hopes of making a few extra dollars.
    Also, steroids and of course tren can cause hair loss, but it happens to people more quickly who were predestined to lose their hair anyways sooner than others. If your friend started losing hair he simply may have lost it in ten years where you might not lose it for 20. These are just examples of times to explain my point and have nothing to do with actual time frames. Good luck and learn from people on this site. None of us are trying to make any money from you and are only here to offer some advice.

  6. #6
    Far from massive's Avatar
    Far from massive is offline Knowledgeable Member
    Join Date
    Sep 2010
    Location
    No Sources Given
    Posts
    5,387
    To answer your question,

    If you have been off for months and you now feel fine then yes as long as you don't take any more steroids you will most likely continue to be fine. The likelihood of loosing hair or suffering from gyno now months later is very small.

    As far as your friend and any others who may be seeking help from this "trainer" they would be well advised to stay clear of his advice. While steroids are risky at any age, using them under 25 before the HPTA has fully developed increases the risk greatly, using Tren on a first cycle is about as bad a choice as one can make.

    You most likely dodged a bullet and your friend got hit with it, if he is still on cycle he should quit immediately and start PTC as soon as he has achieved clearance.

    If he had just used a test only cycle on his first go round (as is always advised) he would have likely noticed some thinning hair during the cycle which would have mostly resolved afterward, cluing him to the fact that he was genetically predisposed and further usage would be at the cost of his hairline.

  7. #7
    Rick hunter is offline New Member
    Join Date
    Mar 2015
    Posts
    11
    Thank you for all the information, I had no idea that you should not use Tren on your first cycle and should of done my own research obviously. The trainer just talked as if he knew everything and had reference from people. All be staying off the gear for a long time.

  8. #8
    Rick hunter is offline New Member
    Join Date
    Mar 2015
    Posts
    11
    Thank you for all the information, I had no idea that you should not use Tren on your first cycle and should of done my own research obviously. The trainer just talked as if he knew everything and had reference from people. All be staying off the gear for a long time.

  9. #9
    Oki-Des's Avatar
    Oki-Des is offline Anabolic Member
    Join Date
    Feb 2006
    Location
    Florida
    Posts
    3,306
    It is not your fault and there are a lot of people, including myself, who made the same mistake. I am old, and it was before the internet so finding good info was a bit harder. Ha ha. Nevertheless, you are in the right place to learn. Good luck and after being here for a while will see why tren is something that should be avoided for a while; until you know how your body and mind responds to less harsh compounds. And believe me, your guy is not the only one who pretends to know everything about everything. But when it comes to your health take advantage of every resource available and this one is a great one.
    NACH3 likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •